Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Applications holomorphes de domaines disqués non bornés
Loeb, Jean-Jacques

Data: 2006
Resum: We give several extensions to unbounded domains of the following classical theorem of H. Cartan: A biholomorphism between two bounded complete circular domains of Cn which fixes the origin is a linear map. In our paper, pseudo-convexity plays a main role. Some precise study is done for the case of dimension two and the case where one of the domains is Cn .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Complete circular domains ; Self holomorphic map
Publicat a: Publicacions matemàtiques, V. 50 n. 1 (2006) p. 149-165, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38269
DOI: 10.5565/PUBLMAT_50106_08

17 p, 196.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2022-02-20

   Favorit i Compartir